MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012632-19
Medical Device Problem Codes Off-Label Use (1494); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the procedure was to treat a stenosed lesion in the brachiocephalic artery.After the lesion was pre-dilated with a non-abbott balloon catheter, the 9.0x19mm omnilink elite stent delivery system (sds) was inflated to 11 atmospheres (atm) for 10 seconds.When the sds was attempted to be removed, the stent migrated proximal to the target lesion.A non-abbott balloon catheter was used to over dilate the migrated stent to complete the procedure.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It was reported the procedure was to treat a stenosed lesion in the brachiocephalic artery.It should be noted that the omnilink elite instructions for use (ifu) states: the omnilink elite stent system is indicated for the treatment of atherosclerotic iliac artery lesions.It is unknown the ifu deviation contributed to the reported event.The investigation was unable to determine a conclusive cause for the reported stent migration.The reported treatment and foreign body in patient appear to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18806185
Report Number2024168-2024-02559
Device Sequence Number7248866
Product Code NIO
UDI-Device Identifier08717648178535
UDI-Public08717648178535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number1012632-19
Device Lot Number2070741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO'S RADIFORCUS 0.035INCH 260CM; TOKAI MEDICAL PRODUCTS' OPTIMO 8F 90CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown